| Model Number |
G56194 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Pma/510(k) #: k111244.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
Event or Problem Description
It was reported the wire would not pull our of the catheter after a turbo-ject power injectable picc line was inserted.The patient was said to have angulated and tortuous vessels.Another similar device was used to complete the procedure successfully.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
Event or Problem Description
See h10.
Additional Manufacturer Narrative
Blank fields on this form indicate the information has previously been reported, is unknown or is unavailable.The complaint device was returned on (b)(6) 2018 and evaluated on (b)(6) 2018.The investigation was completed on (b)(6) 2018 and reviewed on (b)(6) 2018.The returned used device met specification and did not show signs of fraying, unraveling, or fragmentation/separation.This complaint no longer meets the fda 21 cfr part 803 definition of a device malfunction.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.